MAUDE Adverse Event Report: INSET¿; INSET I 60/6 GREY

INSET¿; INSET I 60/6 GREY
Lot Number 5156971
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient's mother reported that, the infusion set's tubing came off the connecter needle.Reportedly, prior to attempting insertion into body there was no damage/irregularities.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 GREY
MDR Report Key8468650
Report Number3003442380-2019-00879
Device Sequence Number1432112
Product Code FPA
UDI-Device Identifier05705244006874
UDI-Public05705244006874
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5156971
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date04/01/2019
Patient Sequence Number1